Ask an expert
Question

14 Dec 2009

IPVENT
I am an asthma sufferer and get quite bad asthmatic bronchitis about twice a year. I was on Budeflam 200mg 2x inhalations 2x daily and servent 2x inhalations 2x daily. My doctor changed the medication to Ipvent and I had a bad side effect which included my chest closing up virtually immediately. Is this a normal side effect or am I just the exception. I have many medication allergies including penicillin, sulphanomides, morphine, pethedine etc.

I am now back on the budeflam and serevent with asthavent for emergencies,
Answer 2,708 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Anon
You may be sensitive to the ingredients of the Ipvent. I think you are on an excellent combination at the moment and if this is working for you, don't change it.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20205 votes
Vote